MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0100 - ACTIVE LIFE; POUCH, COLOSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0100 - ACTIVE LIFE; POUCH, COLOSTOMY
Model Number 022765
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This emdr is for an additional unknown quantity of affected wafers an unknown market unit.It was reported that several years ago she noted that pre-cut mass hole is off center prior to use.She did visually inspect the appliances.She felt that this made the product unusable.The product was not used on patient.No photo is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).

Brand Name
L3O0100 - ACTIVE LIFE
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key12758496
Report Number9618003-2021-02641
Device Sequence Number4254940
Product Code EZQ
UDI-Device Identifier00768455179190
UDI-Public00768455179190
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number022765
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown